# SDR GTIA2025072839018

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 29,297 hours, 12,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING RE-WORK EXTERNAL SKIN LOCATED FR23 TO FR24 BTW STR 41L TO STR 42L AT LOWER FUSELAGE. RAF-01 3336958-01-PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED FR.23 TO FR.24 BTW STR 41L TO STR 42L AT LOWER FUSELAGE IAW EA #53-00-45-25 AIRBUS PROVIDED AN INTERIM APPROVAL WITH NO SPECIFIC REPAIR CATEGORY VALID FOR 6 MONTHS
